


default search action
"The reverse mathematics of Hindman's Theorem for sums of exactly two elements."
Barbara F. Csima et al. (2019)
- Barbara F. Csima, Damir D. Dzhafarov
, Denis R. Hirschfeldt, Carl G. Jockusch Jr., Reed Solomon, Linda Brown Westrick:
The reverse mathematics of Hindman's Theorem for sums of exactly two elements. Comput. 8(3-4): 253-263 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.